# SDR UPS09M54802

- Difficulty date: February 11, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2984501
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEQ W3-001, EXISTING REPAIR DOUBLER ON LT I/B FIXED LEADING EDGE AT STA XOS 238-256 HAS GOUGES.  REMOVED EXISTING REPAIR DOUBLER AT LT WING I/B LEADING EDGE UPPER SURFACE AT STA XOS 238 TO 256, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 VOL 1 SRM 57-10-00 FIG 24.
